MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR VACULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR VACULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175928P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaints was reported for the same sterilization lot.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.It was reported that the product is available for investigation, it should be returned to intervascular for examination.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
(b)(4).When the customer opened the product, he found yellow blot on the inner package of the graft.It occurred before the surgery.As we know, the surgery did not delay.
 
Additional Manufacturer Narrative
Corrected data: block b5: the event description has been changed following clarification obtained during the investigation.Additional narrative: (10/170) the involved product was returned to intervascular and was visually inspected by our quality assurance (qa) supervisor.The conclusion is as follows: "the discrepancy is confirmed, the prosthesis has yellow blots.These blots are similar to collagen excesses.This defect is an aesthetic defect.I can confirm that as it stands the product should have been declared non-compliant." (143) the outcome of the investigation would tend to indicate that the issue is related to a presence of collagen excesses, which should have been rejected during the 100% visual inspection.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
See initial mfr report #1640201-2020-00003.Complaint # (b)(4) corrected data: following clarification, the event is described as follows: when the customer opened the product, they found there was yellow blot on surface of the graft.

Brand Name
HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR VACULAR GRAFT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9680453
Report Number1640201-2020-00003
Device Sequence Number3445806
Product Code MAL
UDI-Device Identifier00384401018650
UDI-Public00384401018650
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberM00202175928P0
Device Catalogue NumberM00202175928P0
Device Lot Number17H02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1